MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150215RX
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A lot history review was performed.This is the only complaint to date for this lot number.Therefore, a device history record (dhr) review is not required.The sample was returned and a visual inspection was performed.A kink was noted approximately 32.5 cm from the distal tip.A kink was also noted at the proximal end of the balloon.No anomalies to the luers or bifurcate.The device was evaluated.Guidewire lumen and an in-house 4fr sheath was flushed, then inserted the guidewire.Balloon was aspirated prior to inserting into the sheath.Device was inserted into the sheath without issue, once inside of the sheath balloon was inflated/deflated without issue.Balloon retracted with out any issues.It is unknown whether patient and/or procedural factors contributed to the event.Based on the available information, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model u4150215rx pta balloon dilatation catheter allegedly kinked at the proximal end of the shaft and was difficult to insert into the sheath.Another balloon was used to complete the procedure.There was no reported patient contact.This information was received from one source.The patient was an (b)(6) year-old female who weighed (b)(6) kilograms.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8817517
Report Number2020394-2019-01760
Device Sequence Number14162774
Product Code LIT
UDI-Device Identifier00801741056291
UDI-Public(01)00801741056291
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150215RX
Device Catalogue NumberU4150215RX
Device Lot NumberCMDQ0371
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2019
Initial Report FDA Received Date07/23/2019
Patient Sequence Number1